# SDR ASAA2024052852449

- Difficulty date: May 28, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367180503700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 262LG HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOORBOARD 262LG AT FR66 TO FR68, STGR 23R TO STGR 23L IAW SRM 53-02-00-283-801.
